Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Indicative Of Anything?
May 14, 2006

I've always had acne off and on well past my teen years, but since my CD4 has neared 200 and I've started Pegasys/Copegus, I'm having unusually-horrible breakouts. Is this a sign of a depressing immune system, a side effect of the HCV treatment, both, or not necessarily indicative of anything?

Response from Dr. McGovern

Exacerbation of acne can also be from stress and I know it is certainly stressful to be undergoing hepatitis C therapy. I would pursue dermatologic evaluation to see what other medications can be used to control your acne better.



Previous
infection
Next
high beta globulin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement